I had Filler put under my eye 5 years ago; now I have a bag under the other eye. Is Juvederm causing this?
Doctor Answers 6
Juvederm in the Tear Trough Area
Thank You for your question. Juvederm is not a good filler for this area. I would have this dissolved with hyaluronidase. For best results I would use Restylane. Please see an expert injector.
Long Term Juvederm--Dissolve if Necessary
5 years later, the Juvederm should be dissolved at this point. I recommend getting a formal consultation with a cosmetic dermatologist. If it is filler, it can be dissolved with hyaluronidase. If it is an eye bag, I suggest fillers, lasers, microneedling/PRP for improvement without needing any surgery. Best, Dr. Emer.
Under eye bags surgery after previous eyelid filler
Best to see an oculoplastic specialist. You may benefit from lower blepharoplasty to remove or reposition the bags/fat. See following link and video.
You might also like...
5 years after Juvederm in tear trough, still possible that its there
I have seen this problem with Juvederm years later. I would use hyaluronidase to remove it. Most likely this is the problem. Juvederm is not the right filler for this area. I always use Restylane and cannulas for the tear troughs.
Filler under the eye
Filler under the eyes should be avoided as it can lead to puffiness and a blue hue, called the Tindel effect. In order to provide you a definitive recommendation, you should consider a consultation with a plastic surgeon.
Under eye bags
Thank you for your questions. It is difficult to answer these questions without an in-person evaluation, especially without photos. Juvederm should be completely dissolved at this point..5 years later. I recommend a consultation with a board certified plastic surgeon who is experienced in lower eyelid surgery and filler products. Best wishes!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.